# SDR SWAA2024120656260

- Difficulty date: November 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 947.5 AND LBL 24 WL 208.1 AT AFT GALLEY AREA 2024-686074<[01] TOOL USED IN STEP 7: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 232019809 DUE DATE: 08-OCT-25;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 11-MAR-25.;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM BS947.5 BTW LBL48 TO RBL15 AT AFT GALLEY AREA I.A.W. EA 24-153-03248-WIP1; 24-153-03248-WIP2; 24-153-03248-WIP3 AND EA SUMMARY 24-153-03248 AND B737-800 SRM 53-70-51-2R-5. REPAIR 5.  SEE INDUVIDUAL SIGN-OFF BELOW;[04] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII
